PMCCPMCCPMCC

Search tips
Search criteria 

Advanced

 
Logo of jrsocmedLink to Publisher's site
 
J R Soc Med. 1983 November; 76(11): 984–985.
PMCID: PMC1439642

Organophosphates and torsade de pointes ventricular tachycardia.

Full text

Full text is available as a scanned copy of the original print version. Get a printable copy (PDF file) of the complete article (409K), or click on a page image below to browse page by page. Links to PubMed are also available for Selected References.
 
 

Images in this article

Click on the image to see a larger version.

Selected References

These references are in PubMed. This may not be the complete list of references from this article.
  • Cooper MJ, Abinader EG. Atropine-induced ventricular fibrillation: case report and review of the literature. Am Heart J. 1979 Feb;97(2):225–228. [PubMed]
  • Dyckner T, Wester PO. Magnesium deficiency contributing to ventricular tachycardia. Two case reports. Acta Med Scand. 1982;212(1-2):89–91. [PubMed]
  • Levine SR, Crowley TJ, Hai HA. Hypomagnesemia and ventricular tachycardia: a complication of ulcerative colitis and parenteral hyperalimentation in a nondigitalized noncardiac patient. Chest. 1982 Feb;81(2):244–247. [PubMed]
  • Ludomirsky A, Klein HO, Sarelli P, Becker B, Hoffman S, Taitelman U, Barzilai J, Lang R, David D, DiSegni E, et al. Q-T prolongation and polymorphous ("torsade de pointes") ventricular arrhythmias associated with organophosphorus insecticide poisoning. Am J Cardiol. 1982 May;49(7):1654–1658. [PubMed]
  • Shine KI. Myocardial effects of magnesium. Am J Physiol. 1979 Oct;237(4):H413–H423. [PubMed]
  • Singh RB, Singh VP, Cameron EA. Magnesium in atherosclerotic cardiovascular disease and sudden death. Acta Cardiol. 1981;36(6):411–429. [PubMed]

Articles from Journal of the Royal Society of Medicine are provided here courtesy of Royal Society of Medicine Press